Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/7721
Title: Mixture results for extremal behaviour of strongly dependent nonstationary Gaussian sequences
Authors: Temido, M. Graça 
Issue Date: 2000
Citation: TEST. 9:2 (2000) 439-453
Abstract: Abstract Let {X n } be a nonstationary Gaussian sequence. In this work we introduce a condition onr ij =Cor(X i ,X j ),i,j=1 that models a strong dependence struture. We prove that the limit of the point process of exceedances is a Cox process i.c. a point process whose distribution is a mixture of distributions of simple Poisson processes, regulated by a standard normal law. Moreover, we study the joint limit distribution of the maxima and minima, under linear normalization, and we again find a doubly stochastic behaviour.
URI: http://hdl.handle.net/10316/7721
DOI: 10.1007/BF02595744
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf45.21 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

1
checked on May 29, 2020

Page view(s) 50

356
checked on Sep 21, 2020

Download(s)

20
checked on Sep 21, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.